MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient's ipg would not communicate with external devices, deeming the ipg inoperable.The device is no longer providing therapy.Surgical intervention may be taken at a later date to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient underwent surgical intervention wherein the scs ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
An inoperable ipg was reported to abbott.The ipg was explanted and replaced.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9734904
Report Number1627487-2020-01866
Device Sequence Number3320264
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5275757
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/31/2020
05/28/2020
08/07/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date04/16/2020
06/15/2020
08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight109